Our expert says:
No. Alcohol undermines the benefits of these drugs, and is of course primarily a depressant of brain function. And because these drugs often lasdt longer in the body, the ill-effects of the combination would probably in many cases last longer than a day or two, while the loss of benefits from stopping the meds could start earlier.
And so much depends on what you mean by "a few drinks". Maybe one single not very large drink one might get away with, now and then, though even then it could make you more drunk than you expect
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.